# SDR ARWA20070802

- Difficulty date: August 18, 2007
- Submitted: August 20, 2007
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- Engine: Pwa JT3D7
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, N
- Precautionary procedure: A

## Discrepancy

POWER REDUCTION REQUIRED ON NR 2 ENGINE AFTER TAKEOFF IN ORDER TO MAINTAIN EGT LIMIT.  09-04-07   REMOVED AND REPLACED NR 2 EGT INDICATOR IN ACCORDANCE WITH MM 77-20-1.  REMOVED AND REPLACED FCU IN ACCORDANCE WITH DC-8 M/M 7320-1; ACCOMPLISHED ENGINE RUN-UP IN ACCORDANCE WITH DC-8 MM 71-00, FOUND NORMAL, EGT OK, NO LEAKS.
